# SDR UALA2012060803130

- Difficulty date: June 8, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 69,226 hours, 25,511 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CONTROL CABIN TEMP FAULTY, FLIGHT DIVERTED.   REPLACED LEFT PACK TEMP CONTROL VALVE PER AMM.  RAN BOTH ENGINES WITH ENG BLEED AIR OPS CHECKED NORMAL.   RAN BOTH PACKS AND NOTED LEFT PACK TEMPS HIGH.  TRIM AIR SYSTEM OP CHECKS NORMAL.  SWAPPED PACK CONTROLLERS AND HIGH TEMPS REMAINED ON LEFT PACK.  PACK OUT TEMP 37L 10R.  PRECOOL OUT 166L 127R.  TEMP VALVE 0.29L 0.00R RAM AIR DOOR 0.00L 0.00R.  FOUND GROUND WIRE FROM LOW LIMIT CONTROL VALVE ON LEFT PACK BROKEN.   REPLACED BROKEN TERMINAL AND SECURED TO GROUNDING LUG.
